エスエス製薬 イブA錠EX 40錠 [指定第2類医薬品 解熱鎮痛 ..


イブプロフェン配合製剤 生理痛・頭痛に
●イブA錠EXは,すぐれた鎮痛効果を実現させるために,鎮痛成分イブプロフェンを1回量200mg配合。さらにその鎮痛効果を高めるアリルイソプロピルアセチル尿素と無水カフェインを配合した製剤です。



イブプロフェン配合製剤 生理痛・頭痛に●イブA錠EXは,すぐれた鎮痛効果を実現させるために,鎮痛成分イブプロフェンを1回量200mg配合。
さらにその鎮痛効果を高めるアリルイソプロピルアセチル尿素と無水カフェインを配合した製剤です。

痛みや熱に、1回200mgの高用量イブプロフェン製剤。
解熱鎮痛薬
イブプロフェン配合製剤 生理痛・頭痛に

●イブA錠EXは、すぐれた鎮痛効果を実現させるために、鎮痛成分イブプロフェンを1回量200mg配合。さらにその鎮痛効果を高めるアリルイソプロピルアセチル尿素と無水カフェインを配合した製剤です。

【第(2)類医薬品】エスエス製薬 イブA錠 EX (40錠) つらい生理痛 頭痛

・ Relief of pain associated with menstruation, headache, toothache, sore throat, joints, muscles, neuralgia, lower-back, stiff-shoulders, tooth extraction, bruising, earache, bone fracture, sprains and wounds
・ Fever reduction, relief from chills due to fever

ご注意(免責)<必ずお読みください>
※宅配受取を選択した場合はe健康ショップ店舗、薬局受取を選択した場合は予約時に指定した薬局が販売者となります。
※商品の一部欠品や、在庫の先入れ先出しなどの理由により、ケース単位(元梱)で納品できない場合がございます。
※リニューアル等により、パッケージデザインは予告なく変更されることがあります。お届けの商品と異なる場合がございますのでご了承ください。
※メーカーが告知なしに成分等を変更することがごくまれにあります。実際お届けの商品とサイト上の表記が異なる場合がありますので、ご使用前には必ずお届けの商品ラベルや注意書きをご確認ください。さらに詳細な商品情報が必要な場合は、メーカーにお問い合わせください。

CAUTIONS FOR USE
Contraindications
(Failure to observe the following may cause the present symptoms to worsen or produce adverse drug reactions and/or accidents.)
1. The following people must not take this drug:
(1) Those with a previous allergic reaction to this drug or ingredients of the drug
(2) Those who have ever suffered from asthma after taking this drug or other drugs for the relief of pain and fever or after taking other cold medicines
(3) Children under 15 years of age
(4) Pregnant women whose due date is within 12 weeks
2. Do not take this drug in combination with any of the following drugs:
Other pain reliever and fever reducers, cold medicines, sedatives or motion sickness drugs
3. Do not drive or operate machinery after taking this drug.
(Sleepiness may occur.)
4. Do not drink alcohol before or after taking this drug.
5. Do not use this drug for a prolonged period of time.

When to consult a doctor
1. The following people should consult a doctor, dentist, pharmacist or registered salesperson before taking this drug:
(1) Those who are under the treatment of a doctor or dentist
(2) Pregnant women or those who may become pregnant
(3) Breastfeeding women
(4) Elderly people
(5) Those with any previous allergic reactions to drugs or other things
(6) Those who were diagnosed with any of the following diseases:
Heart disease, kidney disease, liver disease, systemic lupus erythematosus or mixed connective-tissue disease
(7) Those who have suffered from any of the following diseases:
Gastric and duodenal ulcers, ulcerative colitis or Crohn’s disease
2. The following symptoms may be adverse drug reactions. If any of these symptoms occur, STOP TAKING the drug immediately and consult a doctor, pharmacist or registered salesperson. Show them this leaflet.

Related area: Symptoms
Skin: Rash, redness, itching or purpura
Digestive system: Nausea, vomiting, loss of appetite, stomach discomfort, stomachache, oral ulcer, heartburn, heavy stomach feeling, gastrointestinal bleeding, abdominal pains, diarrhea or bloody stool
Central nervous system: Dizziness/vertigo
Circulatory system: Palpitations
Respiratory system: Breath shortness
Other: Blurred vision, ringing in the ears, swelling, nose bleeding, gum bleeding, uncontrolled bleeding, bleeding, back pain, excessive fall in temperature or malaise

In rare cases the following serious symptoms could occur. In such an event, immediately consult a doctor.

Symptoms name: Symptoms
Shock (Anaphylaxis): Itching of skin, hives, hoarseness, sneezing, itching of throat, tightness in the chest, palpitations, consciousness clouding, etc. which develop soon after taking the drug
Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), Toxic Epidermal necrolysis: Persistent or acute worsening of high fever, bloodshot eyes, eye discharge, lip erosion, sore throat, widespread rash, redness, etc.
Liver dysfunction: Fever, itching, rash, jaundice (skin and whites of the eyes turn yellow), brown urine, general malaise, loss of appetite, etc.
Kidney disorder: Fever, rash, reduction of urine output, generalized swelling, general malaise, joint pain, diarrhea, etc.
Aseptic meningitis: Severe headache with neck muscle rigidity, fever, nausea, vomiting, etc. (These symptoms are mainly reported in patients undergoing treatment for systemic lupus erythematosus or mixed connective-tissue disease.)
Asthma: Wheezing or crowing sound when breathing breathlessness, etc.
Aplastic anemia: Purpura, nose bleeding, gum bleeding, fever, pale skin, pale mucosa, tiredness, palpitations, breathlessness, giddy feeling accompanied by queasy feeling, bloody urine, etc.
Agranulocytosis: Sudden high fever, chill, sore throat, etc.

3. You may develop the following symptoms after taking this drug. If the symptoms continue or worsen, stop taking the drug and consult a doctor, pharmacist or registered salesperson. Show them this leaflet. Constipation or sleepiness
4. If the symptoms do not improve after 3 or 4 doses, stop taking this drug and consult a doctor, dentist, pharmacist or registered salesperson. Show them this leaflet.